Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some unsymmetric combinatorial numbers


Author: Andrew Sobczyk
Journal: Bull. Amer. Math. Soc. 72 (1966), 512-514
DOI: https://doi.org/10.1090/S0002-9904-1966-11522-7
MathSciNet review: 0193030
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. M. Gleason and R. E. Greenwood, Combinatorial relations and chromatic graphs, Canad. J. Math. 7 (1955), 1-7. MR 67467
  • 2. Marshall Hall, Jr., A survey of combinatorial analysis, Some aspects of analysis and probability, Wiley, New York, 1958, pp. 35-104. MR 111694
  • 3. H. J. Ryser, Combinatorial mathematics, Carus Monograph, No. 14, Math. Assoc. of America, Wiley, New York, 1963. MR 150048
  • 4. R. G. Busacker and T. L. Saaty, Finite graphs and networks, McGraw-Hill, New York, 1965. MR 209176


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11522-7

American Mathematical Society